Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluctuating flab gain and loss over belly, strange feeling in stomach with movement, sudden vomiting. What could be the cause?

Sudden weight loss then gain seems to be only in stomach . wierd feeling at times like a butterfly and also not painful more like sudden brief pressure in pic area and its almost like i can feel something move sometimes from one region of my stomach to another and now see and others feel in only a couple spots something there that when we lightly push on it will generally move to different area. Occasional vomiting with no warning. What could the possibilities be that may be causing this
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to your history given here you might be developing the hallucination this is kind of psychological condition and I would like to advise you to low down your stress level and control your thoughts no need to worry about this for the symptomatic relief in my opinion it is best to try "Tab Amitriptyline three times in day" this could helps you, hope this information helps you, have a nice day.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor